# SDR DXTA2022040659730

- Difficulty date: April 5, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Emb EMB110*
- Aircraft serial: 50500263
- Aircraft time: 5,422 hours, 4,241 cycles
- Engine: Pwc PW535E
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ENGINE FAN BLADE: DURING TAKEOFF ROLL AT ROTATION, WE HAD A VERY LARGE BIRD STRIKE WITH INGESTION IN THE RIGHT ENGINE.
